Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/721

Title: Expressing the box cone radius in the relational calculus with real polynomial constraints
Authors: GEERTS, Floris
Issue Date: 2003
Publisher: Springer
Citation: Discrete and Computational Geometry, 30(4). p. 607-622
Abstract: We show that there is a query expressible in first-order logic over the reals that returns, on any given semi-algebraic set A, for every point, a radius around which A is conical in every small enough box. We obtain this result by combining results from differential topology and real algebraic geometry, with recent algorithmic results by Rannou.
URI: http://hdl.handle.net/1942/721
DOI: 10.1007/s00454-003-0770-2
ISI #: 000186370900006
ISSN: 0179-5376
Category: A1
Type: Journal Contribution
Validation: ecoom, 2004
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A275.23 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.